# SDR P5CA9801614

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 FIXED FAIRING TAIL CONE LOWER SKIN FOUND DELAMINATED.  SANDED DOWN DELAMINATION AREA AND REPARIED PER SRM 51-40-09.
